# SDR AWXA200401322

- Difficulty date: November 6, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 29,520 hours, 13,136 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: D5755103920051
- Condition: Corroded
- Location: Spoiler Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FLIGHT CONTROL - DURING C-08 CHECK GALVANIC CORROSION WAS FOUND ON NR 4 SPOILER HINGE BOLTS WS 924 AND WS 970 LT.  MAINTENANCE REMOVED AND REPLACED NR 4 SPOILER HINGE BOLTS IAW AMM SUBTASK 27-64-44-020-050-B, AND SUBTASK 27-64-44-420-050-B.
